Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 69, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 27, 2010, 10:29 PM CDT for Marathon County, Portage County, Wood County, Wisconsin. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2010, 10:29 PM CDT (03:29 UTC)
- Expired
- Jul 27, 2010, 11:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Marathon County, WI, Portage County, WI, Wood County, WI
The radar
The La Crosse radar (KARX), 138 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 6:01 PM CDT | Tornado Watch | SPC | 6 hr |
| Jul 27, 8:21 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
548
WUUS53 KGRB 280329
SVRGRB
WIC073-097-141-280430-
/O.NEW.KGRB.SV.W.0069.100728T0329Z-100728T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 PM CDT TUE JUL 27 2010
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MARATHON COUNTY IN CENTRAL WISCONSIN...
NORTHERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
NORTHERN WOOD COUNTY IN CENTRAL WISCONSIN...
* UNTIL 1130 PM CDT
* AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MOSINEE TO 46
MILES SOUTHWEST OF SPENCER...AND MOVING SOUTHEAST AT 35 MPH. THE
SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT FOR NORTHERN
MARATHON COUNTY.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BEVENT AROUND 1045 PM CDT.
PITTSVILLE AROUND 1105 PM CDT.
STEVENS POINT AROUND 1115 PM CDT.
WHITING AROUND 1120 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HEWITT...LINDSEY...KNOWLTON...AUBURNDALE...DANCY...BLENKER...PIKE
LAKE...SHERRY...MILLADORE AND SHANTYTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4471 9031 4481 8995 4489 8922 4448 8922
4443 8985 4445 9032
TIME...MOT...LOC 0328Z 293DEG 32KT 4482 8959 4443 9105
WIND...HAIL 60MPH <.75IN
$$
ECKBERG4 follow-up statements
867
WWUS53 KGRB 280346
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1046 PM CDT TUE JUL 27 2010
WIC073-097-141-280430-
/O.CON.KGRB.SV.W.0069.000000T0000Z-100728T0430Z/
MARATHON WI-WOOD WI-PORTAGE WI-
1046 PM CDT TUE JUL 27 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PORTAGE...NORTHERN WOOD AND SOUTHERN MARATHON COUNTIES UNTIL
1130 PM CDT...
AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BEVENT TO 14 MILES WEST OF MARSHFIELD...MOVING SOUTHEAST AT
35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BEVENT AROUND 1050 PM CDT.
PITTSVILLE AROUND 1110 PM CDT.
STEVENS POINT AND WHITING AROUND 1130 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE DANCY...
AUBURNDALE...PIKE LAKE...LINDSEY...BLENKER...ELDERON...SHANTYTOWN...
GALLOWAY...SHERRY AND MILLADORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4471 9031 4481 8995 4489 8922 4448 8922
4443 8985 4445 9032
TIME...MOT...LOC 0345Z 288DEG 32KT 4476 8943 4458 9040
WIND...HAIL 60MPH <.75IN
$$
ECKBERG910
WWUS53 KGRB 280356
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1056 PM CDT TUE JUL 27 2010
WIC073-280406-
/O.CAN.KGRB.SV.W.0069.000000T0000Z-100728T0430Z/
MARATHON WI-
1056 PM CDT TUE JUL 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN MARATHON
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED.
LAT...LON 4468 9027 4468 8923 4448 8922 4443 8985
4445 9032
TIME...MOT...LOC 0356Z 288DEG 32KT 4473 8945 4450 9032
$$
WIC097-141-280430-
/O.CON.KGRB.SV.W.0069.000000T0000Z-100728T0430Z/
WOOD WI-PORTAGE WI-
1056 PM CDT TUE JUL 27 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PORTAGE AND NORTHERN WOOD COUNTIES UNTIL 1130 PM CDT...
AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES
SOUTHWEST OF BEVENT TO 11 MILES WEST OF PITTSVILLE...MOVING EAST
AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PITTSVILLE AROUND 1110 PM CDT.
STEVENS POINT AROUND 1125 PM CDT.
WHITING AROUND 1130 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE
SHANTYTOWN...JUNCTION CITY...VESPER...RUDOLPH...ROSHOLT...
ELLIS...POLONIA...PARK RIDGE...JORDAN AND STOCKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4468 9027 4468 8923 4448 8922 4443 8985
4445 9032
TIME...MOT...LOC 0356Z 288DEG 32KT 4473 8945 4450 9032
WIND...HAIL 60MPH <.75IN
$$
ECKBERG758
WWUS53 KGRB 280423
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1123 PM CDT TUE JUL 27 2010
WIC097-141-280430-
/O.CON.KGRB.SV.W.0069.000000T0000Z-100728T0430Z/
WOOD WI-PORTAGE WI-
1123 PM CDT TUE JUL 27 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PORTAGE AND NORTHERN WOOD COUNTIES UNTIL 1130 PM CDT...
AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH
OF BEVENT TO BABCOCK...MOVING SOUTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL AFFECT CUSTER...PERU...NELSONVILLE
AND STEVENS POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DEADLY LIGHTNING.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4468 9027 4468 8923 4448 8922 4443 8985
4445 9032
TIME...MOT...LOC 0421Z 288DEG 32KT 4465 8934 4425 9012
WIND...HAIL 60MPH <.75IN
$$
ECKBERG154
WWUS53 KGRB 280427
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1127 PM CDT TUE JUL 27 2010
WIC097-141-280437-
/O.EXP.KGRB.SV.W.0069.000000T0000Z-100728T0430Z/
WOOD WI-PORTAGE WI-
1127 PM CDT TUE JUL 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PORTAGE AND NORTHERN
WOOD COUNTIES WILL EXPIRE AT 1130 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 4468 9027 4468 8923 4448 8922 4443 8985
4445 9032
TIME...MOT...LOC 0427Z 288DEG 32KT 4463 8927 4423 9005
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:31 PM CDT, 6 hours 58 minutes earlier.
Area forecast discussion, Jul 27, 3:31 PM CDT, 6 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CDT TUE JUL 27 2010 .SHORT TERM...TONIGHT AND WEDNESDAY. FORECAST CONCERNS ON PCPN POTENTIAL WITH ADVANCING COLD FRONT. MCV FROM OVERNIGHT CONVECTION AND LLVL JET HAS MAINTAINED CONVECTION THROUGH THE DAY OVER CENTRAL INTO NORTHEAST WI. QUESTION IS WHAT THE DAYS RAIN HAS DONE TO POTENTIAL FOR ADDITIONAL STORMS. VARIETY OF BOUNDARIES LEFT BEHIND IN ADDITION TO WARM FRONT VCNTY MSP AND COLD FRONT WESTERN MN. HAVE TRENDED TOWARDS SCENARIO PORTRAYED IN RAPID UPDATE RUC...WITH DEVELOPMENT WESTERN WI/EASTERN MN...AND ADVANCING LINE OVERNIGHT WITH THE COLD FRONT. STILL CAPPED A BIT IN MSP AREA GIVEN 18Z SOUNDING...THOUGH NO INHIBITION AND 1200 CAPE IN GRB. SLIGHT RISK REMAINS FOR HAIL AND DAMAGING WINDS OVER CENTRAL AND NORTHEAST WI...WITH INCREASING SHEAR AS JET SINKS SOUTH INTO WESTERN LAKES. PRECIP WATERS STILL IN 1.5 TO 2 INCH RANGE WITH ONE INCH RAINFALL AMOUNTS ALREADY REPORTED IN CENTRAL WI THIS AFTERNOON. POTENTIAL FOR 1 TO 1.5 INCH AMOUNTS OVER CWA TONIGHT...NAM/RUC POINT TO NORTHERN WI...THOUGH CONFIDENCE IN FORECAST LOW. FRONT TO MOVE THROUGH EARLY MORNING HOURS. 850 FLOW SHIFTS NW WITH DRIER CONDITIONS BY AFTERNOON. .LONG TERM...WEDNESDAY NIGHT THRU NEXT TUESDAY. SURFACE HIGH PRESSURE AREA TO DOMINATE THE AREA/S WEATHER INTO FRIDAY. IN GENERAL...THE SURFACE HIGH PRESSURE AREA IS NEARLY STATIONARY OVER THE GREAT LAKES REGION WHILE THE RETURN FLOW ON THE BACK SIDE OF THE HIGH REMAINS OVER THE NORTHERN PLAINS. MODELS HAVE BEEN ATTEMPTING TO SLIDE SOME PCPN INTO THE AREA FROM THE WEST FRIDAY INTO SUNDAY PERIOD. THIS MORNING MODEL RUNS HAVE TRENDED WITH A FRONTAL BOUNDARY SHIFT NORTH INTO IOWA LATER FRIDAY AS A SHORT WAVE TROF WITH A RRQ REGION OF THE UPPER JET SLIDES SEWD OVER OR NEAR THE FORECAST AREA. GFS IS VERY AGGRESSIVE WITH THIS FEATURE WHILE THE NAM KEEPS THESE DYNAMICS FURTHER SOUTH AND WEST. AT THIS TIME WILL CONFINE BEST CHC OF RAIN FOR AREAS SOUTH AND WEST OF THE AREA LATE FRIDAY INTO THE FRIDAY NIGHT PERIOD. REMOVED THE AFTERNOON CHC FOR SATURDAY...MAY BE NEEDED LATER ON BUT THE THREAT OF THIS BOUNDARY SHIFTING TOWARD TOWARD THE REGION IS QUESTIONABLE. DUE TO LACK OF CONSISTENCY WITH FEATURES FOR FOCUS OF CONVECTION...AFTER FRIDAY NIGHT WILL LEAN TOWARD A DRIER FORECAST UNTIL THE MONDAY NIGHT INTO TUESDAY TIME WHERE MDM PROGS ARE IN RELATIVELY GOOD AGREEMENT THAT FAR OUT WITH A FROPA PASSAGE. && .AVIATION...COLD FRONT ADVANCING THROUGH STATE TONIGHT WILL BRING THUNDERSTORMS TO AREA THIS EVENING INTO OVERNIGHT HOURS. VFR CONDITIONS BEHIND FRONT WED AFTERNOON. && .HYDROLOGY...HIGH RAINFALL RATES AND RAINFALL AMOUNTS ON ONE TO TWO INCHES AGAIN INCREASES RISK OF FLOODING. SEE ESF. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/TDH
Hazardous weather outlook, Jul 27, 4:14 PM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 414 PM CDT TUE JUL 27 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 414 PM CDT TUE JUL 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL AND NORTHEAST WISCONSIN TONIGHT. DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAIN ARE THE MAIN THREATS WITH THESE STORMS. THERE IS ALSO A POTENTIAL FOR TORNADOES EARLY THIS EVENING OVER CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT. LMZ521-522-541>543-282115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 414 PM CDT TUE JUL 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS WITH LARGE HAIL AND STRONG WIND GUSTS. THESE STORMS MAY POSE A HAZARD FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 27, 9:05 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
905 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM TSTM WND DMG 6 E ALVIN 46.01N 88.68W
07/27/2010 FOREST WI PUBLIC
TREES DOWN ON HWY 70 NEAR FLORENCE COUNTY BORDER. TIME
ESTIMATED.
&&
BERSCHLocal storm report, Jul 27, 9:15 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
915 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG MANITOWISH WATERS 46.13N 89.88W
07/27/2010 VILAS WI EMERGENCY MNGR
REPORTS OF TREES AND POWER LINES DOWN THROUGHOUT THE
COUNTY
&&
TOMHLocal storm report, Jul 27, 9:28 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
928 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST IRMA 45.34N 89.66W
07/27/2010 E60 MPH LINCOLN WI AMATEUR RADIO
HWY 39 AND COUNTY ROAD J.
&&
BERSCHLocal storm report, Jul 27, 9:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
929 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM TSTM WND DMG 2 S FLORENCE 45.90N 88.25W
07/27/2010 FLORENCE WI PUBLIC
TREES DOWN ON HWY 70 AND COUNTY ROAD N.
&&
BERSCHLocal storm report, Jul 27, 10:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG 3 N MERRILL 45.22N 89.68W
07/27/2010 LINCOLN WI LAW ENFORCEMENT
POWER OUTAGE AND MANY TREES DOWN IN THE TOWNSHIP OF
MERRILL
&&
THLocal storm report, Jul 27, 10:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1014 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG WAUSAU 44.96N 89.63W
07/27/2010 MARATHON WI PUBLIC
TREE DOWN.
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:09 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 66 min |
| Jul 27, 7:28 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Marinette | 54 min |
| Jul 27, 7:31 PM CDT | Flash Flood Watch | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 6 hr |
| Jul 27, 7:31 PM CDT | Tornado Warning | GRB | Vilas | 44 min |
| Jul 27, 8:01 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 59 min |
| Jul 27, 8:16 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 36 min |
| Jul 27, 8:34 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 41 min |
| Jul 27, 8:55 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oneida | 65 min |
| Jul 27, 9:16 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 59 min |
| Jul 27, 9:39 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 51 min |
| Jul 27, 9:46 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Marinette, Oconto | 44 min |
| Jul 27, 9:54 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Shawano | 37 min |
| Jul 27, 10:03 PM CDT | Flash Flood Warning | GRB | Florence | 6 hr |
| Jul 27, 10:20 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 37 min |
| Jul 27, 11:05 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 29 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.